Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Stomach infection, hyperacidity. Omex, ciplox tz, andial taken. Advise? - Online Doctor Chats

Date : 31-May-2013
User rating for this question
Very Good Posted in: Digestion and Bowels
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2248 Questions
Doctor:How can I help you?
User:hello dr
User:actually have a infection in stomach
Doctor:Can you describe the symptoms to be able to guide you better?
User:sat i went to mumbai and the food was not good also had hyper acidity had omex twice and then on monday onwards having loose motion c
Doctor:How many episodes of loose stools per day are you having?
User:currently taking ciplox tz and andial
User:had 15-18 rounds on monday
User:sat 6-8 round
Doctor:Is this tablets helping you?
User:pls read tuesday 6-8 round
User:not sure actually
Doctor:Have you seen a doctor or performed a stool test?
User:yes have visited dr and taken tablet but not getting comforts.
Doctor:Let me brief you.
Doctor:Loose stools are usually caused by viral illness, however sometimes other infections can be the cause of infection.
Doctor:Ciplox TZ and andial are routinely prescribed medications in such cases, but since they are not helping much, in your case
Doctor:a stool test would be needed to identify the type of infection.
Doctor:I would suggest you to get this test done.
Doctor:In the meantime continue ciplox TZ as suggested
Doctor:In addition
Doctor:you may also add Tab Sporoloac three times a day for a day or two
Doctor:along with oral rehydration salt mixed with fluids
User:k stool is bit sticky actually now , also have a acidity problem on frequent basis are both related
Doctor:They will help you.
Doctor:Yes, hyperacidity and increased stool can be related to the same infection.
Doctor:If the hyperacidity is troubling then syp gelusil three times a day can be added to the treatment.
User:k , i need to change the dr ?
Doctor:Avoid anything very spicy for a few days.
Doctor:If the stool consistency or increased frequency has reduced, then you can wait for a few days.
Doctor:Consult another doctor and get the stool test done.
User:ok thanks Sir for your help and wondeful service ..
Doctor:Do you have any other query?
User:no not now actually but will get back to u surely if anything required thanks
Doctor:You are welcome to chat with us anytime.
Doctor:Thanks for consulting now.
Doctor:Bye for now.
Question is related to
Lab Tests
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor